# SDR CALA2025030302549

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 80,475 hours, 7,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771119
- Part serial: 0791
- Condition: Faulted
- Location: Zone 800
- Part time: 729,569 hours, 703,821 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE DOOR 1L SLIDE ASSY REF TASK CARD 23-2566-2011 REPLACED DOOR 1L SLIDE ASSY REF TASK CARD 23-2566-2011PARTS USED:  26-2566-9-0007, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1425309  SN OFF 0777 REF EC/RA# 2561-01173 REV C, 777 IPC UPDATE - DOOR SLIDE POSITION DATA FOR PART NUMBER AND AIRCRAFT APPLICABILITY DOOR 1L. TRACKING TAG 1425309 ACCOMPLISHED RII INSPECTION FOR L1 DOOR SLIDE INSTALLATION REF TASK CARD 23-2566-1-2011 AND GMM 09-25-05. EFFECTIVITY VERIFIED REF ECRA 2561-01173 REV. C. SLIDE, RAFT-EVA OFF 26-2566-9-0007 0791 ON 26-2566-9-0007 0777
